MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309580
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl 18x1-1/2 rb had leakage.The following information was provided by the initial reporter: material#: 309580.Batch#: 3355781.Verbatim: rcc received a complaint via email.Item - 309580.Lot - 3355781.Po - (b)(4).Issue - syringes are leaking at midway.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported that some syringes were leaking.To support the investigation, one hundred samples of 3ml luer-lok syringes with 18g 1½-inch needles attached, from lot 3355781, were received for evaluation by the quality team.All samples arrived in sealed packaging with complete product information displayed on the top web.Functional testing was performed on the samples, and no leakage was observed.The returned samples were found to be acceptable and met all product specifications.A review of the device history record for material number 309580, lot 3355781, was also completed.The review confirmed that all visual inspections were conducted in accordance with requirements, and no quality notifications were identified related to the reported condition.The lot was inspected and accepted based on the established inspection control plan, approved for shipment, and determined to be in compliance with product specification requirements.To date, no other similar events have been reported for this lot.

Brand Name
BD PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23442235
Report Number1213809-2025-00690
Device Sequence Number21004975
Product Code FMF
UDI-Device Identifier00382903095803
UDI-Public(01)00382903095803(17)281130(10)3355781
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309580
Device Lot Number3355781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/06/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown